Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Persistent and invariant formulas relative to theories of higher order

Authors: S. Feferman and G. Kreisel
Journal: Bull. Amer. Math. Soc. 72 (1966), 480-485
MathSciNet review: 0193007
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Craig, Linear reasoning, a new form of the Herbrand-Gentzen theorem, J. Symbolic Logic 22 (1957), 250-268. MR 104564
  • 2. S. Feferman, Some extensions of the interpolation lemma to many-sorted and infinitary logics (to appear).
  • 3. C. Karp, Languages with expressions of infinite length, North-Holland, Amsterdam, 1964. MR 176910
  • 4. G. Kreisel, Set theoretic problems suggested by the notion of potential totality, Infinitistic methods, Pergamon Press, Warsaw, 1959, pp. 103-140. MR 146073
  • 5. G. Kreisel and G. E. Sacks, Metacursive sets, J. Symbolic Logic 30 (1965), 318-338. MR 213233
  • 6. E. G. K. Lopez-Escobar, Infinitely long formulas with countable quantifier degrees, Doctoral Dissertation, University of California, Berkeley, California, 1964.
  • 7. A. Mostowski, On invariant, dual invariant and absolute formulas, Rozprawy Mat. 29 (1962), 1-38. MR 168458
  • 8. A. Robinson, Introduction to model theory and to the metamathematics of algebra, North-Holland, Amsterdam, 1963. MR 153570

Additional Information